Hello everyone I'm new... I was born with HIV and am currently 23... My doctor changed my medicine to evotaz and trimeq. I have been having horrible side effects on some days and not on others. Is this normal on these meds other medicines I have taken in the past I go through a 2 week period of just feeling horrible and nauseated. These new medicines just make me feel lethargic and very sick the next day.

1 Reply

  • Welcome to the group Latinancrzy, I am on just triumeq and had some nausea when I first started taking it a couple years ago but it no longer produces any side effects. I adjusted after the first few weeks of switching. I have been HIV for about 10 years more than you,diagnosed in 84' and converted to AIDS in 91', and have also been on lots of different things over the years but never evotaz. I hope you are able to pin point the cause of the side effects and are back to normal soon. I'm glad you survived those terrible early years when so many others passed on. Hopefully we will one day be able to tell our stories and say lived through the end of AIDS.

You may also like...